- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2021 14 (4)
- Authors
- Kozhanov, Alexander I.; Shipina, Tatyana N.
- Contact information
- Kozhanov, Alexander I.: Sobolev Institute of Mathematics Novosibirsk, Russian Federation; Novosibirsk State University Novosibirsk, Russian Federation; ; Shipina, Tatyana N.: Siberian Federal University Krasnoyarsk, Russian Federation;
- Keywords
- elliptic equation; unknown coefficient; spatial integral condition; boundary integral condition; existence; uniqueness
- Abstract
The article is devoted to the study of problems of finding the non-negative coefficient q(t) in the elliptic equation utt + a2Δu − q(t)u = f(x, t) (x = (x1, . . . , xn) ∈ Ω ⊂ Rn, t ∈ (0, T), 0 < T < +∞, Δ — operator Laplace on x1, . . . , xn). These problems contain the usual boundary conditions and additional condition ( spatial integral overdetermination condition or boundary integral overdetermination condition). The theorems of existence and uniqueness are proved
- Pages
- 528–542
- DOI
- 10.17516/1997-1397-2021-14-4-528-542
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/141727
Journal of Siberian Federal University. Mathematics & Physics / Inverse Problems of Finding the Lowest Coefficient in the Elliptic Equation
Full text (.pdf)